# SDR WX0A2025112432646

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N825NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68022
- Aircraft time: 129 hours, 64 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Zone 800 Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ON RIGHT SIDE MID EXIT DOOR, SLIDE COVER IS COMING OFF / RE- INSTALLED RH MID EXIT DOOR COVER REF AMM 52-23-03-400-801"
